# SDR ASAA2021050434751

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 34,880 hours, 10,121 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 0851HT1
- Condition: Inoperative
- Location: Pitot Probe
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, R ELEV PITOT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED R/H FEEL SYSTEM PITOT PROBE REF B737-800 AMM 27-31-94. OPS CHECK & LEAK CHECK NORMAL.
